Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 1, Pages 85-90
http://dx.doi.org/10.1155/S1048953395000086

New generating functions for multivariate biorthogonal polynomials on the N-sphere

“Nyuggel”, Lunabister, Dunrossness, Shetland, ZE2 9JH, United Kingdom

Received 1 July 1994; Revised 1 December 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Harold Exton, “New generating functions for multivariate biorthogonal polynomials on the N-sphere,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 1, pp. 85-90, 1995. https://doi.org/10.1155/S1048953395000086.